# SDR SWAA2022032887738

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 21,404 hours, 9,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: L/H Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ILLUMINATION STRIP AT SEAT 12C LOOSE / [01] RE-INSTALLED FLOOR STRIP AT SEAT 12C PER SIP
